# SDR RAIA950215

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi Tube
- Part number: 7003110912
- Condition: Failed
- Location: Cockpit
- Part time: 13,501 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 7142 - NR 1 EHSI FAILED.  MAINTENANCE REPLACED NR 1 EHSI.  (X)
